Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Blister in pubic area, pain, itchiness, discomfort. STD tests negative. Causes?

I just got tested not too long ago for STDs and my result came back negative for everything but now in my Pubi Area I have what looks like a Herpes blister ( except its not filled with any fluid) it hurts more than itches and is uncomfortable on TOP of i was recently Sick and i know sickness can bring on an outbreak ... im freaking out i was wondering cold it be i a hemroid
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
It does not seem like a herpes blister because herpes usually causes a group of blisters which is fluid filled and itchy. Genital herpes usually is sexually transmitted.
the herpes which is brought about by sickness is herpes simplex 1 which affects lips and mouth. I suggest application of antibacterial cream on the blister for a week. If it does not reduce get tin touch with your GP and get it examined. Thanks.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor